# SDR C2XA03TY076

- Difficulty date: May 27, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 1,174 hours, 9,731 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 4188009007
- Part serial: 0288
- Condition: Defective
- Location: Speed Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: I
- Precautionary procedure: B

## Discrepancy

TYS  DURING A DESCENT INTO THE EWR AREA PILOT ENGLEBERT, FLIGHT 2560 HAD TWO UNCOMMANDED ROLLS TO THE RIGHT.  A/C LANDED SUCCESSFULLY AND WAS FERRIED TO TYS.  MAINT REMOVED AND REPLACED LT & RT PCA SOLENOIDS & LT & RT SPEED BRAKE ACTUATORS IAW AMM 27-12-01 AND 27-13-01.  OPS AND LEAK CHECKS GOOD.  A/C WAS REL.  FOR TEST FLIGHT AND WAS TEST FLOWN SUCCESSFULLY WITHOUT ANY DEFECTS OR PROBLEMS AND WAS REL TO SERVICE.
